Effect of discontinuing cholinesterase inhibitor therapy on behavioral and mood symptoms in nursing home patients with dementia.

@article{Daiello2009EffectOD,
  title={Effect of discontinuing cholinesterase inhibitor therapy on behavioral and mood symptoms in nursing home patients with dementia.},
  author={Lori A Daiello and Brian R. Ott and Kate L. Lapane and Steven E. Reinert and Jason Timothy Machan and David D. Dore},
  journal={The American journal of geriatric pharmacotherapy},
  year={2009},
  volume={7 2},
  pages={74-83}
}
BACKGROUND Cholinesterase inhibitors (CHEIs) ameliorate some types of behavioral symptoms in patients with Alzheimer's disease. However, there has been little previous study of the outcomes associated with discontinuing these medications. OBJECTIVE The primary aim of this study was to evaluate the extent to which discontinuing CHEI therapy affected behavioral and mood symptoms in a cohort of nursing home residents with a diagnosis of dementia compared with residents receiving longer-term CHEI… CONTINUE READING
Recent Discussions
This paper has been referenced on Twitter 1 time over the past 90 days. VIEW TWEETS
11 Citations
0 References
Similar Papers

Citations

Publications citing this paper.
Showing 1-10 of 11 extracted citations

Similar Papers

Loading similar papers…